# SDR CALA2025111011088

- Difficulty date: October 30, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY MAIN SILL WEB HAS CORROSION AND SCRATCHES.   REMOVED AND REPLACED DAMAGE MAIN SILL WEB BS 440 - 492.4 IAW  SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, 51-40-08-0G-0, .AMM 51-21-41-370-802, AMM 51-21-72-370-804, AND DWG 143A8122, REV D.
